# SDR DLM88011214

- Difficulty date: July 21, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 36,881 hours, 30,671 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 7936913563
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT ENG HYD PUMP PRESS LINE LEAKING IN AFT BAG BIN BEHIND RT AFT BULKHEAD.  INSTALLED NEW HYD LINE, RAN NR 2 ENG PER PFHB.  NO LEAKS, ALL CHECKS NORMAL PER M/M.
